# SDR REXA96068

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106PX
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Not Latched
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE COWLING BLEW OPEN IN FLIGHT.  REMOVED AND REPLACED ENGINE COWLING.  A/C OK FOR SERVICE.  (M)
